Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

What are these flutters on right side of my stomach ?

i have flutters in my right side of my stomach n weeing alot
Asked On : Sat, 23 Jul 2011
Answers:  2 Views:  1935
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Are you drinking a lot of water, more than usually 2 litres a day. How are your bowel habits. You could be having urinary tract infection. Better to get your urine tested. Is there any vaginal discharge as well. Better to consult your Gynaecologist if you develop burning sensation on passing urine, lower abdominal pain.
Answered: Sat, 23 Jul 2011
I find this answer helpful
General & Family Physician Dr. Vasudha Jayant Athavale's  Response
Please get your urine testing done for any infection.
Frequency of urine is also a sign of early pregnancy- Early preg. also hae signs of morning sickness/tenderness of breast/delay in menses etc.To dignose Pregnancy- the period shuld be delayed at least by 8 days. after that urine preg. test can be done to dignose pregnancy.
Answered: Sat, 23 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor